# SDR DLL14972604

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RUNNING FROM ONE FASTENER HOLE TO THE ADJACENT HOLE AT WL 250 IN THE OUTER CAP OF THE LT FRAME AT STA 1223.  REPAIRED PER ERA 331024-14AD.
